Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wuzz

No side effects

Recommended Posts

Hi,

I'm in week 13 of my Accutane cycle and I have recently stopped experiencing the usual side effects from this drug. I am on 20mg a day and have about 11 weeks left. My skin looks much better now but I am wondering if it stopped working now because I don't have chapped lips or back pain etc.? Do I know it sounds strange for complaining about not having side effects, but should I worry that the drug is probably not working any more at this dosage, probably my body got used to it? Let me know what you think from your own experience.

Thanks.

Share this post


Link to post
Share on other sites

I was actually wondering the same thing. I've been on it for 3 and a half months, and a week or two ago i just stopped getting side effects, for the most part. I haven't even used chapstick in a couple of days.

Share this post


Link to post
Share on other sites

I'm at 2 1/2 months. Wow - I would be so happy if my side effects went away! I've had a crack at the corner of my mouth for around 2 weeks now. Ow!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×